# SDR TWAA0002409

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND GOUGE IN FWD SIDE OF AFT PRESSURE BULK HEAD SKIN BELOW LONGERON 2L.  REMOVED FASTENER AND BLENDED GOUGE PER SRM 53-01 FIG 1 AND REINSTALLED FASTENER.
